| Model Number |
ZCB00 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intraocular lens (iol) arrived with broken seal.There was no patient contact.Follow-up was performed and there was no information about the carton sticker seal or the inner pouch that was broken.No further information is provided.
Additional Manufacturer Narrative
Device evaluated by mfr: other (81): the intraocular lens (iol) is not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: (b)(6) 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the original folding carton was received with the seal broken.Inspection of the sterilization pouches revealed that the lens was received sealed.No issues could be observed with the sterilization pouches.Conclusion: the reported complaint issues could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.